# SDR CALA0700192

- Difficulty date: April 21, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 48,572 hours, 44,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465403
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME CRACKED AT STA 639 ON O/B CHORD.  REPAIRED IAW ECRA 5311-01312.
